# SDR UPS97822580

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND AFT CHORD AT STA 70 STR 26, 27, 28 RT TO BE EXFOLIATED OUT OF LIMITS.  REMOVED DAMAGED SECTION OF CHORD, FABRICATED AND INSTALLED REPAIR SECTION OF CHORD IAW SRM 53-2-5 FIG 8C, SRM 51-1-20.
